# SDR AALA201909099021

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 8,571 hours, 3,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fault Message
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING SLIDE CHANGES, FOUND FAULT BAT/EPSU 12WL EXT R. MAINTENANCE RESET POWER ON AIRCRAFT PERFORMED OPS BITE CHECK IAW AMM 33-51-00, FAULT CLEARED.
